# SDR AALA202211084645

- Difficulty date: November 6, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 14,188 hours, 5,958 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: ABC570214
- Condition: Damaged
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT R2 WINDOW CRACKED. EMERGENCY DECLARED; FLIGHT DIVERTED TO ATL LANDING SAFELY. REPLACED WINDOW HEAT CONTROLLER #1 (AALA202211088508) PER AMM 30-41-11. REPLACED WIRE HARNESS M2675 (AALA202211084645) AND REPLACED R2 SLIDING WINDOW (AALA202211081231) PER JOB CARD 08L21056002. ACCOMPLISHED SATISFACTORY OPERATIONAL TESTS. ACCOMPLISHED SATISFACTORY CABIN PRESSURE LEAK TEST PER AMM 05-51-91-796.
